MAUDE Adverse Event Report: ZIMMER BIOMET, INC. COMPREHENSIVE INSTRUMENTATION METAL IMPACTOR; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

ZIMMER BIOMET, INC. COMPREHENSIVE INSTRUMENTATION METAL IMPACTOR; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Catalog Number 110029132
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).H6: proposed component code - mechanical (g04) - impactor.Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that after a procedure was completed, the tech noticed that the impactor was cracked.No patient consequences were reported as a result of the event.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected: b4; b5; d2; d4; d9; g1; g3; g6; h1; h2; h3; h6; h10.Visual examination of the returned product identified signs of use (surface marring on the strike plate nicks and dings on the handle and impactor pad.Impactor pad is fractured (not all returned).The features of the fracture surface visually align with which an overload fracture failure mode was identified.Reported event did not occur in an operating room or as part of a medical procedure; medical records are not available for review.Review of the device history record(s) identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.The event is confirmed.If any further information which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
COMPREHENSIVE INSTRUMENTATION METAL IMPACTOR
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22360204
Report Number0001825034-2025-01913
Device Sequence Number8586708
Product Code PHX
UDI-Device Identifier00880304731516
UDI-Public(01)00880304731516(11)190206(10)993310
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K193373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number110029132
Device Lot Number993310
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/16/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2025
Supplement Date Received by Manufacturer10/27/2025
Initial Report FDA Received Date06/30/2025
Supplement Report FDA Received Date10/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/06/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
NI
Patient Sequence Number1
Patient SexFemale